manuscripta mathematica

, Volume 59, Issue 2, pp 245–248 | Cite as

Growth conditions and regularity, a counterexample

  • Mariano Giaquinta
Article

Abstract

It is shown that the so-called growth conditions are “necessary” for the local regularity of minimizers.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    M. Giaquinta, E. Giusti: On the regularity of minima of variational integrals. Acta Math.148 (1982), 31–46Google Scholar
  2. [2]
    M. Miranda: Un teorema di esistenza e unicità per il problema dell'area minima in n variabili. Ann. Sc. Norm. Sup. Pisa19 (1965), 233–249Google Scholar
  3. [3]
    T. Radò: On the problem of Plateau. Springer-Verlag, 1933Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Mariano Giaquinta
    • 1
  1. 1.Istituto di Matematica Applicata “G. Sansone”Università di FirenzeFirenze

Personalised recommendations